# SDR AALA20150228003

- Difficulty date: February 28, 2015
- Submitted: March 3, 2015
- Operation: Air carrier
- Aircraft: N7548A
- Make and model: Doug DC-9-82
- Aircraft serial: 53030
- Aircraft time: 68,666 hours, 35,712 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: EDK32662
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CUSP SHEET CRACKED BETWEEN FS 993 & 1003.  R & R CUSP SHEET IAW AARD 51-00-05-1, AARD 53-20-00-16, AARD 51-00-00-03, AMM 53-20-01 & SRM 51-10-03.
